• Elavated liver enzymes

    Asked by Old_Doug on Wednesday, October 6, 2021

    Elavated liver enzymes

    Minimal side affects after the first 2 immunotherapy treatments and zero after the 3rd. I go for my 4th tomorrow. I have noticed that my liver enzyme levels (ALT & AST) have been gradually rising and are considered elevated. My Oncologist does blood work before each treatment and has not raised this to me. I saw my Family Physician last week and he seems concerned enough to order an ultrasound on my liver. My thinking is that this is probably a result of the treatment especially since the Oncologist has not expressed any concern. Would appreciate any comments that anyone may have.

    0 Answers from the Community

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more skin cancer - melanoma questions.  Also, don't forget to check out our Skin Cancer - Melanoma page.